# SDR FDEA2019061751310

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3040C
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD FLAP LOWER SURFACE HAS DENT WITH GOUGE. REMOVED DAMAGE AND CHECKED FOR LIMIT, FOUND TO BE OUT OF LIMIT IAW SRM 57-00-01.  TRIMED OUT DAMAGE / CUT OUT DAMAGE AND FABRICATED DOUBLER.  INSTALLED DOUBLER IAW SRM 51-31-01 AND 57-00-01.AT I/B FLAP LWR SKIN W.S 147 TO W.S   153.
